# SDR TIMA20200609002

- Difficulty date: June 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 29,315 hours, 45,006 cycles
- Engine: Pwc PT6C67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: 1295240831
- Condition: Broken
- Location: Rudder
- Part time: 29,315 hours, 45,006 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED LOSS OF RUDDER INPUT. LANDED SAFELY IN MOT. MAINTENANCE FOUND THE RUDDER CROSSOVER SHAFT WHICH CONNECTS PILOT WITH CO-PILOT PEDAL CONTROLS BROKEN.
